EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-02-02 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Muscle/Tendon Damage (4532); Insufficient Information (4580)
| Date of Event |
10/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 11 years 9 months post op.The revision was a planned revision of an anatomic shoulder replacement to a reverse shoulder replacement.This was conducted due to patient cuff wear after 12 years.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 310-02-38 - equinoxe, humeral head tall, 38mm (alpha)- 1992920.300-10-45 - equinoxe replicator plate 4.5mm o/s -2276822.300-20-02 - equinox square torque define screw drive kit -2520804.300-01-09 - equinoxe, humeral stem primary, press fit 9mm -2534409.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1404-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The revision reported was likely the result of rotator cuff deterioration, subsequent superior migration of the humeral head resulting in prosthesis wear of the glenoid component.The reason for the rotator cuff failure cannot be conclusively determined but may be related to an underlying patient condition, component sizing or positioning issues, or a combination of the above.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.